# SDR FDEA202112243150

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 6,538 hours, 3,050 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Condition: Contaminated
- Location: High Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GOT BURNING OIL/RUBBER/STEAM ENGINE/FIRECRACKER  SMELL ONE MINUTE AFTER PACKS TURNED ON AND ON  DESCENT WITH THROTTLES AT IDLE PASSING FL180. PACKS  ARE SUPER LOUD- SUSPECT SOME VALVE ISSUE OR LEAKAGE  INTO DUCTS.   COMPLETED. T/S SYSTEM REF FIM 21-00-21-2 TASK 803 PROCEDURE 3. INSPECTED INTERMEDIATE PRESSURE MANIFOLD & HIGH PRESSURE MANIFOLD DUCT FOR EVIDENCE OF OIL, NONE FOUND REF AMM 36-11-06-4-1.   PERFORMED AIR CONDITION OIL/SMOKE & FUME CONTAMINATION REMOVAL PROCEDURE FROM THE LEFT ENGINE REF AMM 21-00-21-2. NO DEFECTS NOTED.
